# SDR WTAA960150

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120067
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 120025226501
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SFO - NOSE LANDING GEAR GREEN 'A' INDICATION ONLY ILLUMINATED AFTER THREE RETRACTIONS ON FINAL APPROACH TO SFO.  MAINTENANCE DEFERRED 'B' SYSTEM PER MEL 32-60-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY ADJUSTING NOSE LANDING GEAR DOWN LOCK PROXIMITY SENSOR AND REPLACING SELECTOR CONTROL.  (M)
